Doctor insights on:
Cream For Rashes On Face
Dr prescribed triamcinolone acetonide 1% cream for rash on face due to sun. Is it safe to use on face 2x/day for 1wk? Itsnot recommend use on face, y?
Wrong question: Do not use this on your face. It does not cause wrinkles, but causes perioral dermatitis. This is a rash which looks like severe acne. It also may contribute to glaucoma and cataracts. WHY ARE YOU USING THIS ON YOUR FACE??? Every dermatologist knows this must not be used on the face. See a dermatologist for diagnosis and better therapy. ...Read moreSee 1 more doctor answer
Ve been using desitin (zinc oxide diaper cream) diaper rash cream on my face for my acne. Will the zinc help my skin?
Zinc: Zinc helps repair damaged tissue and heal wounds. There are some articles out there that suggest a zinc deficiency may contribute to acne issues. This of course is referring to dietary zinc deficiency. Zinc oxide topically is often used in sunscreens for its protective effect from the sun's harmful rays.I can't speak specifically about the use of Desitin (zinc oxide diaper cream) for acne - but if it helps you then use it. ...Read more
I was prescribed triamcinolone 0.1% cream for my face rash i noticed that i no longer have pimples since i started using the cream is that normal?
The cream that was: prescribed for you is a steroid cream. This isn't one of the typical acne treatments, so it may be coincidence, but it also may either be that it helped with the inflammatory part of your acne, or it may be that your "pimples" were not acne, but were a contact or seborrheic dermatitis. ...Read more
I am taking an antibiotic for foot infection. Can I also take a hydrocortisone cream for an allergic rash on my face?
Yes: These should not interact.Get a more detailed answer ›
Hi is there any creams available that would toughen up my face to continue to use just for men beard dye to stop rashes?
Hallo doc,have been having small rashes on my face for the last 2months and they get itchy at times what can be the cause please ,i don't use creams?
Hi doc, just want to ask if its good to continue use of dermovate cream for my face, i have some redness in my face and rashes.
I used fadeout cream on my face now I have bumpy texture skin and looks like I have red mark rashes on my face for days! how can I get rid of them!?
Redness on face: Use a good skin cream like eucerin as. Your face is probably pretty dry. You can also try a little Hydrocortisone creme on just the red area. Over the counter steroid creame may reduce the redness which is due to inflammation. Good luck. And feel better! ...Read moreSee 1 more doctor answer
My 4 month had red rashes only on his face. Forehead, cheeks, and under his eyes. Can i use benadryl (diphenhydramine) cream?
I have some blotchy red rashes/pimples on my face (upper side of face near eyes). Face is very dry. I've been applying creams. Any natural remedies?
? rosacea: I think you have rosacea, nickname-adult acne. First, avoid factors that cause a flare. Always wear an SPF 30+ sunscreen. Protect your face in cold weather with scarf/ski mask. Avoid touching your much. Wash with gentle cleanser (Dover, Cetaphil). Avoid skin products with alcohol. Some possible alternative medicines: chrysanthemum indicum, niacinamide, & azelaic acid creams. Good wishes! ...Read more
I have this rash at the back of my head and it has been there for more than 4 years now and have applied so many lotions and creams?
4 years?: and TODAY is the day to get some answers??-No- get to a dermatologist and have it examined. Cannot be answered online. ...Read more
Hi there was wondering what's a good cream for my 8 month olds face think they call it teething rash i've tried so many things! help?
My son is 11 months old and has a rash all on his face red and small sores and scratches at it very often i've tried so many creams..Please help?
Rash spot on face for 2 months now have tried everything from anti tingle cream to hydrocorizone and nothing seems to make it go away. What is it?
See your doctor: If you have already tried over the counter treatments and have not seen a physician you probably need to be seen. If you have received prescription medications without relief, i would recommend a referral to a dermagologist (skin specialist) for further evaluation. ...Read moreSee 1 more doctor answer